# SDR 2010FA0000025

- Difficulty date: November 30, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N8112T
- Make and model: Beech F33A
- Aircraft serial: CE1539
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP OF LIGHTS, LANDING LIGHT CIRCUIT BREAKER WAS PLACED IN THE ON POSITION AND LANDING LIGHTS DID NOT COME ON.  PROBABLE CAUSE TO THE FAILURE WAS DUE TO INTERNAL FAILURE OF THE CIRCUIT BREAKER.  RECOMENDATION WOULD BE TO SEPARATE THE SWITCH FOR AN INDEPENDENT TOGGLE SWITCH WITH A SEPARATE CIRCUIT BREAKER FOR PROTECTION.
